The Yukawa quantum field theory : linear bound, locally Fock property
Annales de l'I.H.P. Physique théorique, Tome 30 (1979) no. 3, pp. 159-192
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1979__30_3_159_0,
author = {Osipov, Edward P.},
title = {The {Yukawa} quantum field theory : linear $N_\tau $ bound, locally {Fock} property},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {159--192},
year = {1979},
publisher = {Gauthier-Villars},
volume = {30},
number = {3},
mrnumber = {546185},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1979__30_3_159_0/}
}
TY - JOUR AU - Osipov, Edward P. TI - The Yukawa quantum field theory : linear $N_\tau $ bound, locally Fock property JO - Annales de l'I.H.P. Physique théorique PY - 1979 SP - 159 EP - 192 VL - 30 IS - 3 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1979__30_3_159_0/ LA - en ID - AIHPA_1979__30_3_159_0 ER -
%0 Journal Article %A Osipov, Edward P. %T The Yukawa quantum field theory : linear $N_\tau $ bound, locally Fock property %J Annales de l'I.H.P. Physique théorique %D 1979 %P 159-192 %V 30 %N 3 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1979__30_3_159_0/ %G en %F AIHPA_1979__30_3_159_0
Osipov, Edward P. The Yukawa quantum field theory : linear $N_\tau $ bound, locally Fock property. Annales de l'I.H.P. Physique théorique, Tome 30 (1979) no. 3, pp. 159-192. http://geodesic.mathdoc.fr/item/AIHPA_1979__30_3_159_0/